CureZone   Log On   Join
your not alone
 
meat27 Views: 2,198
Published: 13 years ago
 
This is a reply to # 1,298,185

your not alone


I had the mirena removed 11 months ago and yes I experienced that buzzing, vibrating sensation in my left leg. I also had joint pain and muscle pain that only affected my left arm and leg for some reason. Unfortunately I still suffer from leg weakness and pain. It comes and goes though. It seems like every time it goes I go longer and longer without any symptoms. Last time I went for a month and a half feeling totally normal and then it came back again. I havent noticed a pattern or anything. I havent been to the doc to do all the testing cause I just figure it would be a waste of money. I learned that by reading all the posts on the site. I have talked with my doctor and all he says is he thinks I have Lupus which i really dont think is the case. Have you experienced twitching muscles at all? Well, just know that your not the only one that has experienced that side effect. I wish you the best Karen
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

3.953 sec, (1)